On the John-Strömberg-Torchinsky Characterizstion of BMO.
The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 521-548
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JFAA_1998__4_2_59580,
author = {Y. Sagher and P. Shvartsman},
title = {On the {John-Str\"omberg-Torchinsky} {Characterizstion} of {BMO.}},
journal = {The journal of Fourier analysis and applications},
pages = {521--548},
year = {1998},
volume = {4},
number = {2},
zbl = {0935.46024},
url = {http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59580/}
}
Y. Sagher; P. Shvartsman. On the John-Strömberg-Torchinsky Characterizstion of BMO.. The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 521-548. http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59580/